# SDR ABXA060015

- Difficulty date: October 11, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- Engine: Pwa JT3D7
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1020-1140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP LINE EXTRUSION, STA. 1020 TO STA. 114O, LONGERON 21 RT. CORRODED BEYOND LIMITS. REMOVED AND REPLACED CUSP EXTRUSION IAW SRM 53-2-5, FIG. 15 AND 15A.
